# SDR SWAA2020013040883

- Difficulty date: January 23, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A3780U11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN OPEN FASTENER HOLE CRACKED INDICATION IN ZONE 2, 11+H HOLE FROM IN BOARD IN COUNTER SINK.  REPAIRED LEADING EDGE PER EA 57EA-07691.
